Today I had a Hep A & Typhoid vaccination and have been having low blood sugars all day since.
They asked me to check my blood sugar prior to having the shot and I was 6.7mmol/L (120mg/dl). Less than an hr later I was going to a class and noticed my legs were feeling very shaky when I waled down the stairs. I checked and I was 1.9 (35). I then went up to 14 (252) after having some lunch and also probably over correcting as I had not been that low before and was a little freaked out. A couple of hrs later I felt the usual signs as well as sweating which I have never felt before. I checked and my machine just gave me a LO reading, it reads down to 1.1 (20).
I'm now ready for bed but am only 4 (75) after having dinner, reduced insulin to normal as well as a snack. Kinda don't want to sleep!
Just wondering if anyone else has had any problems after vaccinations?
I was also meant to have a yellow fever sho today but the travel doctor refused to give it until I speak with my endo.